i'm pretty sure i have a yeast infection and wanted to use monistat but i'm not sure if i should use it because i have mirena iud. will it effect my birth control if i use it?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... each month. Diflucan, Monistat, and other prescribed creams are not getting rid of the infection. Is this normal? Should I get the Mirena ...
1 answer • 17 Oct 2009
I took amox 875 for a sinus infection and got a really bad yeast infection. Over the counter monistat wasn't working so I went to my gyno they ...
2 answers • 11 Feb 2013
i used the first one on friday but wasnt able to take the second one on saturday and took the third one on sunday is it still going to work or do i ...
1 answer • 15 Jul 2013
... yeast infection pill after two days now bleeding and having bad cramping b4 this happened I used a condom with my partner
3 answers • 19 Jan 2015
I had my Mirena IUD inserted on Dec 12th 2013 and in the beginning it was great I had zero issues, but about 8 months into having it I started having ...
1 answer • 28 Aug 2015